# SDR AU980116

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW13918
- Condition: Defective
- Location: Lt Eng Nr 2-3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE NO2 AND NO3 CYLINDER HAD LOW COMPRESSION. NO2 CYLINDER PISTON DAMAGED. AFT THROUGH BOLTS EXCESSIVELY LOOSE. ENGINE HAD COMPLETED 14 HOURS OPERATION SINCE A BULK STRIP.
